# SDR DL72S951259

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 65162221100
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, DOUBLER ON RIB NR 11 AND 12 WERE FOUND CRACKED INSIDE SLAT PANEL.  REPAIRED PER MM 57-54-00.
